# SDR FDEA202104060828

- Difficulty date: April 6, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER AT STATION XOS   655 FOUND CRACK. RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT DOUBLER AT STATION XOS 655   REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2100.
